# SDR GTIA040490

- Difficulty date: April 27, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PIT DOOR FORWARD DOOR UPLATCH BRACKET BENT, FITTING CRACKED AND GUIDE WORN.  REMOVED FITTING.  INSTALLED FITTING.
